Alert archive / Maine / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS Gray, ME

January 21, 20146 counties in Maine; Carroll County, Grafton County, Sullivan County, New Hampshire

NWS Gray, ME issued this wind chill advisory at Jan 21, 2014, 9:29 AM EST for 6 counties in Maine; Carroll County, Grafton County, Sullivan County, New Hampshire. It took effect at Jan 22, 2014, 12:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 9:29 AM EST (14:29 UTC)
In effect from
Jan 22, 2014, 12:00 AM EST
Expired
Jan 22, 2014, 9:00 AM EST
In force
9 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME, Waldo County, ME, Carroll County, NH, Grafton County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 59 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 21, 9:02 AM EST, 27 minutes earlier.

Area forecast discussion, Jan 21, 9:02 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
902 AM EST TUE JAN 21 2014

.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY...PASSING SOUTH AND EAST OF OUR REGION
TONIGHT AND EARLY WEDNESDAY. ANOTHER MUCH WEAKER SYSTEM WILL CROSS
THE REGION THURSDAY. A WEAK RIDGE OF HIGH PRESSURE WILL CROSS
MAINE AND NEW HAMPSHIRE ON FRIDAY...FOLLOWED BY THE PASSAGE OF A
WARM FRONT.  AN ARCTIC FRONT WILL APPROACH FOR THE WEEKEND.

&&

.NEAR TERM /TODAY/...
9AM UPDATE...
HAVE DROPPED THE WIND CHILL ADVISORIES AND WARNINGS FOR TODAY AND
ISSUED NEW ONES FOR TONIGHT. HAVE UPGRADED THE WINTER STORM WATCH
TO A WINTER STORM WARNING FOR ROCKINGHAM COUNTY BASED ON
SNOWFALL AMOUNTS NEAR 6 INCHES PLUS SIGNIFICANT BLOWING AND
DRIFTING SNOW. WINTER WEATHER ADVISORIES HAVE BEEN ISSUED FOR
COASTAL MAINE ALONG WITH MERRIMACK AND STRAFFORD COUNTIES IN NEW
HAMPSHIRE. PRECIPITATION IS EXPECTED TO BEGIN LATE THIS AFTERNOON
OR EARLY THIS EVENING ACROSS SOUTHERN NEW HAMPSHIRE... SPREADING
INTO COASTAL MAINE THIS EVENING.

645AM UPDATE...
***A CLOSE CALL EXPECTED WITH INTENSIFYING LOW PRESSURE OFF THE
 SOUTHERN NEW ENGLAND COAST TONIGHT INTO WEDNESDAY***

A NORTHERLY FLOW WILL CONTINUE TODAY...AND WITH TEMPERATURES BELOW
ZERO IN THE NORTH...WILL CONTINUE THE WIND CHILL ADVISORIES AND
WARNINGS THIS PACKAGE THROUGH 9 AM.

MAINLY SUNNY SKIES THROUGH FILTERED HIGH CLOUDINESS...WILL GIVE
WAY TO INCREASING AND THICKENING LOW CLOUDS THIS AFTERNOON. IT
WILL REMAIN VERY COLD WITH HIGHS ONLY IN THE SINGLE NUMBERS IN THE
NORTH TO THE UPPER TEENS AND LOWER 20S IN THE SOUTH. LEANED
TOWARDS COLDER GUIDANCE FOR THE HIGHS TODAY...WITH OUR
SHALLOW...BUT ARCTIC AIRMASS FIRMLY IN PLACE.

LATEST HRRR RUN BRINGS AN AREA OF LIGHT SNOWFALL AS FAR NORTH AS
THE PORTSMOUTH AREAS BY 23Z. THIS PRECIPITATION WILL GRADUALLY
MOVE NORTH INTO OUR INITIALLY DRY AIR THEREAFTER.

&&

.SHORT TERM /TONIGHT AND WEDNESDAY/...
LATEST EAST COAST INFRARED IMAGERY CONTINUES TO SHOW A BAROCLINIC
LEAF DEVELOPING ASSOCIATED WITH THE DEVELOPMENT OF LOW PRESSURE
APPROACHING THE MID ATLANTIC REGION. ALL AVAILABLE 00Z GUIDANCE
BRINGS THIS SYSTEM OFF THE NEW JERSEY COASTLINE TONIGHT...
DEEPENING IT FAIRLY RAPIDLY AS IT TRACKS NORTHEAST. AT THIS
TIME... MODEL CONSENSUS WOULD SUGGEST ABOUT .25 INCHES QPF IS
EXPECTED ALONG THE ME/NH COAST. THERE WILL BE HIGH WATER
EQUIVALENT RATIONS... LENDING TO SNOWFALL TOTALS OF AT LEAST 2 TO
4 INCH RANGE ALONG MUCH OF THE COAST. OVER SOUTHEAST NEW
HAMPSHIRE...IT STILL APPEARS THAT CLOSE TO 6 INCHES WILL
ACCUMULATE BEFORE THE PRECIPITATION WINDS DOWN WEDNESDAY.
HOWEVER...CONFIDENCE LEVELS ARE STILL RELATIVELY LOW FOR THIS
SECOND PERIOD EVENT. ANY SHIFT IN THE FORECAST TRACK COULD CHANGE
THESE TOTALS SIGNIFICANTLY ONE WAY OR THE OTHER. AT THIS TIME
HOWEVER...IT APPEARS WINTER WEATHER ADVISORIES MAY BE NEEDED FOR
MUCH OF THE ME/NH COASTLINE. A QUICK LOOK AT THE UPCOMING 12Z RUN
AND SURFACE DEVELOPMENT ALONG THE MID ATLANTIC REGION SHOULD
INCREASE FORECAST CONFIDENCE LEVELS THIS MORNING.

FOR NOW...WILL LEAVE WINTER STORM WATCH IN EFFECT FOR ROCKINGHAM
COUNTY...ALLOWING THE DAY SHIFT TO EVALUATE THIS BORDERLINE
WARNING EVENT FOR OUR SOUTHERNMOST PORTIONS OF THE FORECAST AREA.
COULD EASILY SEE THE COASTLINE REQUIRING ADVISORIES DUE TO THE
FLUFF FACTOR. IT IS A SHORT DISTANCE FROM OUR CURRENT 2-4 INCH
FORECAST TO A 3-6 INCH ADVISORIES.

BEST UPPER LEVEL SUPPORT SHIFTS EAST AROUND OR SHORTLY AFTER
18Z...WITH LIGHT SNOW DIMINISHING IN THE AFTERNOON ALONG THE
COASTLINE. WINDS WILL BE GUSTY...LEADING TO SOME BLOWING AND
DRIFTING OF SNOW.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE MEAN UPPER PATTERN KEEPS THE LARGE HUDSON BAY UPPER LOW
STATIONARY WHICH MEANS THE ARCTIC AIR MASS AND A SERIES OF
CLIPPERS WILL MOVE THROUGH NEW ENGLAND THROUGH THE OUTLOOK PERIOD.
FOR WEDNESDAY NIGHT THROUGH FRIDAY DRY BUT VERY COLD TEMPERATURES
EXPECTED. OVER THE WEEKEND A CLIPPER WILL SET OFF SCATTERED SNOW
SHOWERS FOLLOWED BY EXTREME COLD BY LATE IN THE WEEKEND. USED
SUPERBLEND FOR TEMPERATURES/POPS. EXACT TIMING OF FAST MOVING
SYSTEMS WILL BE DIFFICULT. NO MAJOR STORMS EXPECTED THROUGH
EARLY NEXT WEEK.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...EXPECT VFR CONDITIONS TODAY. INCREASING CLOUDS AND
SNOW WILL MOVE INTO SOUTHERN SECTIONS THIS EVENING LIKELY CAUSING
IFR CONDITIONS.

LONG TERM...MAINLY VFR CONDITIONS WED NIGHT THRU FRIDAY AS HIGH
PRESSURE BUILDS ACROSS THE REGION. MVFR CONDITIONS ARE POSSIBLE
SATURDAY AS A WEAK DISTURBANCE MOVES ACROSS THE REGION.

&&

.MARINE...
SHORT TERM...GALES HAVE BEEN ISSUED FOR THE COASTLINE AS LOW
PRESSURE MOVES NORTHEAST AND OFF THE EASTERN SEABOARD TONIGHT INTO
EARLY WEDNESDAY. ALSO...MODERATE FREEZING SPRAY IS POSSIBLE ALONG
THE COASTAL WATERS BEGINNING TONIGHT AND THROUGH MUCH OF THE REST OF
THE WEEK. THEREFORE FREEZING SPRAY ADVISORIES HAVE BEEN ISSUED.

LONG TERM...WEDNESDAY NIGHT GALES WILL CONTINUE OVER THE WATERS
AS THE COASTAL LOW RAPIDLY EXITS TO THE EAST. FREEZING SPRAY
WILL CONTINUE TO BE A PROBLEM THROUGH THE END OF THE WEEK

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     WEDNESDAY FOR MEZ012>014.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 4 PM EST
     WEDNESDAY FOR MEZ018-023>028.
     WIND CHILL WARNING FROM 8 PM THIS EVENING TO NOON EST
     WEDNESDAY FOR MEZ007>009.
NH...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     WEDNESDAY FOR NHZ003>005-007.
     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON EST
     WEDNESDAY FOR NHZ008-010.
     WIND CHILL WARNING FROM 8 PM THIS EVENING TO NOON EST
     WEDNESDAY FOR NHZ001-002.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON EST
     WEDNESDAY FOR NHZ013-014.
MARINE...GALE WARNING FROM 4 AM TO 6 PM EST WEDNESDAY FOR ANZ151-153.
     FREEZING SPRAY ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST
     WEDNESDAY FOR ANZ150>154.
     GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY FOR
     ANZ150-152-154.

&&

NEAR TERM UPDATE... KIMBLE
SHORT TERM... CANNON
LONG TERM... MARINE
Hazardous weather outlook, Jan 21, 9:11 AM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
911 AM EST TUE JAN 21 2014

MEZ007>009-NHZ001-002-221415-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
911 AM EST TUE JAN 21 2014

...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ012>014-NHZ003>005-007-221415-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
911 AM EST TUE JAN 21 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ019>022-NHZ006-009-221415-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
SOUTHERN CARROLL-BELKNAP-
911 AM EST TUE JAN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ018-023>028-221415-
INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
911 AM EST TUE JAN 21 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ008-010-221415-
MERRIMACK-STRAFFORD-
911 AM EST TUE JAN 21 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ013-014-221415-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
911 AM EST TUE JAN 21 2014

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ151-153-221415-
PENOBSCOT BAY-CASCO BAY-
911 AM EST TUE JAN 21 2014

...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150-152-154-221415-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
911 AM EST TUE JAN 21 2014

...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:44 AM ESTGale WarningGYX43 hr
Jan 21, 2:44 AM ESTHeavy Freezing Spray AdvisoryGYX53 hr
Jan 21, 9:29 AM ESTWind Chill WarningGYXFranklin, Oxford, Somerset27 hr
Jan 21, 9:29 AM ESTWinter Weather AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York14 hr
Jan 21, 2:56 PM ESTHeavy Freezing Spray WarningGYX23 hr
Jan 21, 9:29 AM ESTWinter Storm WarningGYXRockingham12 hr

Nearby

Wind Chill Advisories in Maine, 2014Wind Chill Advisories in New Hampshire, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.